MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 36IN 2-0 D/A V-5 + PLGT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 36IN 2-0 D/A V-5 + PLGT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number SX54H
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.How many devices were involved in this single procedure? do you have any pictures for analysis? what is the lot number? device return follow up.Additional information was requested and the following was obtained: could you please explain what is the exact problem with the sutures? the issue is with the pledgets.Pledget was damaged and not in the exact size.What is the issue the diameter or the length? there is no issue with the length or diameter.Note: events reported in 2210968-2020-04618, 2210968-2020-04619, and 2210968-2020-04620.
 
Event or Problem Description
It was reported that a patient underwent a valve replacement procedure on (b)(6) 2020 and suture was used.During the procedure, it was noted that the pledget in the suture was not in the exact size as per the description.The surgeon did not use the device after it was opened.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 07/06/2020.Additional information was requested and the following was obtained: how many devices were involved in this single procedure? 3 devices involved in this single procedure.What is the lot number? pdh602.Device return follow up.The device was not available, since due to the current situation they are not holding any of the materials used in a surgery.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 08/05/2020.A manufacturing record evaluation was performed for the finished device batch pdh602, and no non-conformances were identified this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
EB EXC GRN 36IN 2-0 D/A V-5 + PLGT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10162176
Report Number2210968-2020-04619
Device Sequence Number17049606
Product Code GAT
UDI-Device Identifier10705031050587
UDI-Public10705031050587
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberSX54H
Device Catalogue NumberSX54H
Device Lot NumberPDH602
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer06/22/2020
07/28/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date07/06/2020
08/05/2020
Patient Sequence Number1